Algebra universalis

, Volume 56, Issue 2, pp 119–131 | Cite as

Congruence permutable MS-algebras

Article

Abstract.

We characterize the congruence permutable MS-algebras in a result analogous to that of Nachbin for distributive lattices. In our main result we prove, among other things, that the congruence permutability of an MS-algebra L is equivalent to the existence of two binary operations in L which satisfy certain equational properties. We show that the class of all congruence permutable MS-algebras with these additional operations forms an equational class. Finally we give a Mal’cev term for this new variety.

2000 Mathematics Subject Classification:

06D30 03G10 08A30 

Keywords and phrases:

MS-algebras de Morgan algebras congruence permutable Mal’cev term 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.Facultad de Matemática, Astronomía y Física (Fa.M.A.F.)Universidad Nacional de Córdoba, Ciudad UniversitariaCórdobaArgentina

Personalised recommendations